# SDR AALA20120108MIA01

- Difficulty date: January 8, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 55,614 hours, 8,822 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Plug
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LOSS OF LEFT HYDRAULIC SYSTEM.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 1 SPOILER ACTUATOR DRAIN PLUG THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
